# SDR QXEA0100398

- Difficulty date: March 16, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND FORWARD SERVICE EMERGENCY DOOR DENTED AT STATION Z143.00 AND X262.00, AFT OF DOOR WINDOW.  REPAIRED IAW HORIZON AIR EA 9-52-114.
